MathSciNet Relay Station
MathSciNet bibliographic data
MR498461 (58 #16574) 10K10 (28A65)
Nakada, Hitoshi; Ito, Shunji; Tanaka, Shigeru On the invariant measure for the transformations associated with some real continued-fractions. Keio Engrg. Rep. 30 (1977), no. 13, 159–175.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement